# SDR AALA201708249032

- Difficulty date: August 14, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 21,205 hours, 17,696 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 19025445004
- Condition: Corroded
- Location: Frames 58-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT LATERAL SEAT TRACK AT Y1300, BETWEEN FRAMES 58 AND 74. REPLACED THE SEAT TRACK IAW DRAWING 190-25000-437.
